# SDR 01FDEA00887

- Difficulty date: October 11, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 62,589 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: AEA00181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CTR CARGO AT BS 1521 BILGE AREA BETWEEN LONGERONS R44 & R46 CRACK IN BULKHEAD ATTACH ANGLE. REMOVED AND REPLACED TEE CHORD PER SRM & AEA0453-1 & SRM 51-39-01.
